Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A full balance sheet two-mode optimal switching problem
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.ORCID iD: 0000-0002-6608-0715
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.
2015 (English)In: Stochastics: An International Journal of Probablitiy and Stochastic Processes, ISSN 1744-2508, E-ISSN 1744-2516, Vol. 87, no 4, 604-622 p.Article in journal (Refereed) Published
Abstract [en]

We formulate and solve a finite horizon full balance sheet of a two-mode optimal switching problem related to trade-off strategies between expected profit and cost yields. Given the current mode, this model allows for either a switch to the other mode or termination of the project, and this happens for both sides of the balance sheet. A novelty in this model is that the related obstacles are nonlinear in the underlying yields, whereas, they are linear in the standard optimal switching problem. The optimal switching problem is formulated in terms of a system of Snell envelopes for the profit and cost yields which act as obstacles to each other. We prove the existence of a continuous minimal solution of this system using an approximation scheme and fully characterize the optimal switching strategy.

Place, publisher, year, edition, pages
2015. Vol. 87, no 4, 604-622 p.
Keyword [en]
real options, backward SDEs, Snell envelope, stopping time, optimal switching, impulse control, balance sheet, merger and acquisition
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:kth:diva-173791DOI: 10.1080/17442508.2014.991324ISI: 000360395400004Scopus ID: 2-s2.0-84939261133OAI: oai:DiVA.org:kth-173791DiVA: diva2:854885
Note

QC 20150918

Available from: 2015-09-18 Created: 2015-09-18 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Djehiche, Boualem

Search in DiVA

By author/editor
Djehiche, BoualemHamdi, Ali
By organisation
Mathematical Statistics
In the same journal
Stochastics: An International Journal of Probablitiy and Stochastic Processes
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf